Adding or removing an element from a pseudo-symmetric numerical semigroup

J. C. Rosales

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-B, Issue: 3, page 681-696
  • ISSN: 0392-4033

Abstract

top
If S is a pseudo-symmetric numerical semigroup, g is its Frobenius number and S is a minimal generator of S , then S { g } , S { g } S and S { 1 2 g , g } are also numerical semigroups. In this paper we study these constructions.

How to cite

top

Rosales, J. C.. "Adding or removing an element from a pseudo-symmetric numerical semigroup." Bollettino dell'Unione Matematica Italiana 9-B.3 (2006): 681-696. <http://eudml.org/doc/289627>.

@article{Rosales2006,
abstract = {If $S$ is a pseudo-symmetric numerical semigroup, $g$ is its Frobenius number and $S$ is a minimal generator of $S$, then $S \cup \\{g\\}$, $S \setminus \\{g\\}$S and $S \cup \\{\frac\{1\}\{2\}g, g\\}$ are also numerical semigroups. In this paper we study these constructions.},
author = {Rosales, J. C.},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {681-696},
publisher = {Unione Matematica Italiana},
title = {Adding or removing an element from a pseudo-symmetric numerical semigroup},
url = {http://eudml.org/doc/289627},
volume = {9-B},
year = {2006},
}

TY - JOUR
AU - Rosales, J. C.
TI - Adding or removing an element from a pseudo-symmetric numerical semigroup
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/10//
PB - Unione Matematica Italiana
VL - 9-B
IS - 3
SP - 681
EP - 696
AB - If $S$ is a pseudo-symmetric numerical semigroup, $g$ is its Frobenius number and $S$ is a minimal generator of $S$, then $S \cup \{g\}$, $S \setminus \{g\}$S and $S \cup \{\frac{1}{2}g, g\}$ are also numerical semigroups. In this paper we study these constructions.
LA - eng
UR - http://eudml.org/doc/289627
ER -

References

top
  1. APERY, R., Sur les branches superlineaires des courbes algebriques, C. R. Acad. Sci. Paris, 222 (1946), 1198-1200. Zbl0061.35404
  2. BARUCCI, V. - DOBBS, D. E. - FONTANA, M., Maximality Properties in Numerical Semigroups and Applications to One-Dimensional Analytically Irreducible Local Domains, Memoirs of the Amer. Math. Soc., 598 (1997). Zbl0868.13003
  3. BRAUER, A., On a problem of partitions, Amer. J. Math., 64 (1942), 299-312. Zbl0061.06801
  4. BRAUER, A. - SCHOCKLEY, J. E., On a problem of Frobenius, J. Reine Angew. Math., 211 (1962), 215-220. 
  5. FRÖBERG, R., GOTTLIEB, G. - HÄGGKVIST, R., On numerical semigroups, Semigroup Forum, 35 (1987), 63-83. 
  6. GILMER, R., Commutative semigroup rings, The University of Chicago Press, 1984. Zbl0566.20050
  7. HERZOG, J., Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math., 3 (1970), 175-193. Zbl0211.33801
  8. KOMEDA, J., Non-Weierstrass numerical semigroups, Semigroup Forum, 57 (1998), 157-185. Zbl0922.14022
  9. KUNZ, E., The value-semigroup of a one-dimensional Gorenstein ring, Proc. Amer. Math. Soc., 25 (1973), 748-751. Zbl0197.31401
  10. JOHNSON, S. M., A linear diophantine problem, Can. J. Math., 12 (1960), 390-398. Zbl0096.02803
  11. ROSALES, J. C., Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension, Proc. Amer. Math. Soc., 129 (2001), 2197-2203. Zbl0972.20036
  12. ROSALES, J. C., Numerical semigroups that differ from a symmetric numerical semigroup in one element, to appear in Algebra Colloquium. Zbl1146.20044
  13. ROSALES, J. C., GARCÍA-SÁNCHEZ, P. A., Finitely generated commutative monoids, Nova Science Publishers, New York, 1999. 
  14. ROSALES, J. C. - BRANCO, M. B., Numerical semigroups that can be expressed as an intersection of symmetric numerical semigroups, J. Pure Appl. Algebra, 171 (2002), 303-314. Zbl1006.20043
  15. ROSALES, J. C. - BRANCO, M. B., Irreducible numerical semigroups with arbitrary multiplicity and embedding dimension, J. Algebra, 264 (2003), 305-315. Zbl1028.20039
  16. ROSALES, J. C. - BRANCO, M. B., Irreducible numerical semigroups, Pacific J. Math., 209 (2003), 131-143. Zbl1057.20042
  17. SELMER, E. S., On a linear diophantine problem of Frobenius, J. Reine Angew. Math., 293/294 (1977), 1-17. Zbl0349.10009
  18. SYLVESTER, J. J., Mathematical questions with their solutions, Educational Times, 41 (1884), 21. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.